# SDR CA961002007

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fork End
- Condition: Mis Manufactured
- Location: Flap Rod
- Component: Dhav, C6CW10831
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE NEW FLAP ROD COULD NOT BE INSTALLED AS THE FORK END WAS TOO NARROW TO ACCEPT THE BEARING OF THE ATTACHING ROD BETWEEN THE FORKS. NO EVIDENCE OF DAMAGE. ROD PURCHASED NEW FROM BRAD.
